# SDR DALA2023120409931

- Difficulty date: November 30, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N830NW
- Make and model: Airbus A330-302
- Aircraft serial: 1769
- Aircraft time: 25,841 hours, 3,242 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO FWD FAP INOP, SLIDE BOTTLE PRESSURE ON FAP CONSIDERED INOP. CORRECTIVE ACTION: R&R FAP PANEL.
